# SDR CALA2018011200170

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 66,250 hours, 27,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLT, THE CABIN LIGHTS FLICKERING ALONG WITH THE EMERGENCY LIGHTS.  SEAT BELT CHIME DING INTERMITTANT.   PERFORMED HIT CIDS2 DATA INTM FAIL AT FLT PH 06. RESET CIDS DIR2 AT CFDS. ALL CIDS LIGHT COTROL.   FUNCTIONS NORMAL IAW  AMM23-73-00.
